Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 12, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
An invariantive investigation of irreducible binary modular forms
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 12 (1911), 1-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500877
An application of symbolic methods to the treatment of mean curvatures in hyperspace
William Hunt Bates.
Trans. Amer. Math. Soc. 12 (1911), 19-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500878
On the order of linear homogeneous groups. IV
H. F. Blichfeldt.
Trans. Amer. Math. Soc. 12 (1911), 39-42
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500879
The metrical aspect of the line-sphere transformation
Julian Lowell Coolidge.
Trans. Amer. Math. Soc. 12 (1911), 43-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500880
Natural systems of trajectories generating families of Lamé
Edward Kasner.
Trans. Amer. Math. Soc. 12 (1911), 70-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500881
A fundamental system of invariants of the general modular linear group with a solution of the form problem
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 12 (1911), 75-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500882
Linear difference equations and their analytic solutions
R. D. Carmichael.
Trans. Amer. Math. Soc. 12 (1911), 99-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500883


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia